# SDR SCNA20230905223

- Difficulty date: September 5, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N821SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39952
- Aircraft time: 26,421 hours, 8,694 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 701859: L1 ESCAPE SLIDE GIRT BAR DISLODGED SLIDE ASSEMBLY. - - - RESOLUTION: INSPECTED GIRT BAR AND SLIDE WITH NO DEFECTS NOTED. OK FOR SERVICE.
